# SDR P5CA2015113000182

- Difficulty date: November 23, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 69,565 hours, 10,603 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B17061119
- Part serial: 5673
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST, DURING C/OUT FLAP TRACK INSPECTION, FOUND NR 8 FLAP TRACK WITH EXCESSIVE WEAR.  NR 8 FLAP TRACK ASSY REPLACED IAW AMM 27-51-27.
